Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KLN+18]  Quantitative results on Fejér monotone sequences

KohLeuNi:18 (Article)
Author(s)Ulrich Kohlenbach and Laurentiu Leustean and Adriana Nicolae
Title« Quantitative results on Fejér monotone sequences  »
JournalCommunications in Contemporary Mathematics
Volume20
Page(s)42 pages
Year2018

BibTeX code
@article{KohLeuNi:18,
  author = {Ulrich Kohlenbach and Laurentiu Leustean and Adriana Nicolae},
  pages = {42 pages},
  journal = {Communications in Contemporary Mathematics},
  volume = 20,
  title = {Quantitative results on {F}ej\'er monotone sequences },
  year = 2018,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!